Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 66, NWS Green Bay, WI

June 11, 2005Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2005, 9:46 PM CDT for Marathon County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2005, 9:46 PM CDT (02:46 UTC)
Expired
Jun 11, 2005, 10:33 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 134 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:15 PM CDTTSTM WND GST 50Mosinee, WIALSO REPORTED PEA SIZED HAIL.
Jun 11, 10:20 PM CDTTSTM WND DMGRib Mountain, WI4 OR 5 TREES 10 INCH IN DIAMETER KNOCKED DOWN AND SEVERAL MORE SNAPPED IN HALF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 120246
SVRGRB
WIC073-120330-
/O.NEW.KGRB.SV.W.0066.050612T0246Z-050612T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARATHON COUNTY IN CENTRAL WISCONSIN
  THIS INCLUDES THE CITY OF WAUSAU

* UNTIL 1030 PM CDT

* AT 945 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS.  THIS STORM WAS LOCATED 14
  MILES WEST OF MOSINEE...OR ABOUT 23 MILES NORTH OF WISCONSIN
  RAPIDS...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALDER BY 955 PM...
  MARATHON CITY BY 1005 PM...
  BROKAW BY 1015 PM...

LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
      4489 8960 4486 8961 4468 8978 4469 8980
      4469 9008

$$

RDM
2 follow-up statements
000 
WWUS53 KGRB 120313
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 PM CDT SAT JUN 11 2005

WIC073-120330-
/O.CON.KGRB.SV.W.0066.000000T0000Z-050612T0330Z/
MARATHON WI-
1012 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
MARATHON COUNTY...

AT 1010 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS.  THIS STORM WAS 
LOCATED NEAR MARATHON CITY...OR ABOUT 11 MILES WEST OF 
WAUSAU...MOVING NORTHEAST AT 40 MPH.

THE STORM WILL BE NEAR EVERGREEN...WAUSAU AND LITTLE CHICAGO BY 1020 
PM.

LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
      4489 8960 4486 8961 4468 8978 4469 8980
      4469 9008

$$

RDM
000 
WWUS53 KGRB 120333
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT SAT JUN 11 2005

WIC073-120342-
/O.EXP.KGRB.SV.W.0066.000000T0000Z-050612T0330Z/
MARATHON WI-
1032 PM CDT SAT JUN 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR MARATHON COUNTY EXPIRED AT
1030 PM CDT...

THE SEVERE THUNDERSTORM HAD WEAKENED SOMEWHAT AND NO LONGER POSES A 
SIGNIFICANT THREAT. PEA SIZE HAIL AND WIND GUSTS OVER 40 MPH ARE 
STILL POSSIBLE.

LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
      4489 8960 4486 8961 4468 8978 4469 8980
      4469 9008

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:45 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Jun 11, 4:45 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT SAT JUN 11 2005

.SHORT TERM...SEVERE WEATHER POTENTIAL AGAIN TODAY...AS SFC LOW PRESSURE
AND DEVELOPING WARM FRONT LIFT NORTH THROUGH MN. LINE OF STORMS
DEVELOPING OVER FAR WESTERN WI. LOW LEVEL JET STRENGTHENING AHEAD OF
SHORT WAVE WITH MODELS SHOWING IT FOCUSED INTO NORTHWEST WI BY 00Z.
UNDER MOSTLY SUNNY SKIES...WHOLE CWA HAS BECOME VERY UNSTABLE WITH SFC
BASED CAPES AROUND 2K.  CHANGE FROM YESTERDAY IS ABSENCE OF NUMEROUS SFC
BOUNDARIES DRAPED OVER NE WI.  LAKE BREEZE IS JUST BEGINNING TO PUSH
INLAND. BEST MOISTURE...WITH SFC DEWPOINTS INTO LOW 70S...ALONG WARM
FRONT AND EAST INTO LOWER MI.  THIS SHOULD POINT TO MORE PROBLEMS DUE TO
DAMAGING WINDS AND HAIL THAN TORNADOES. HAVE NOT MADE ANY SIG CHANGES TO
CURRENT PACKAGE...EXCEPT TO REMOVE PCPN CHANCES OVER NORTHERN WI FOR SUN
AS WEEK COLD FRONT/TROUGH MOVES THROUGH SUN MORN...WITH LOWER DEWPOINTS
WORKING INTO NORTH CENTRAL WI.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. MAIN CONCERN IS WHEN
POPS CAN BE LEFT OUT FOR AN ENTIRE DAY. AS A SURFACE BOUNDARY LIFTS
NORTH INTO NORTHERN IL SUNDAY NIGHT PCPN CHANCES WILL RETURN TO THE
FORECAST AREA. POPS WILL INCREASE ON MONDAY AS THE FRONT CONTINUES TO
LIFT NORTHWARD. PCPN CHCS REMAIN UNTIL THE SURFACE LOW OVER THE PLAINS
MAKES ITS WAY EAST OF THE STATE DURING THE LATTER HALF OF THE WEEK.
AFTER THAT...SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE MOVE INTO THE
REGION BRINGING DRY WEATHER TO THE AREA.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TE/MG
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 11, 12:15 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 PM CDT SAT JUN 11 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1215 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...

A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN
CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY
THREAT IS OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT
WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE
TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO
DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION
WOULD BE DURING THE LATE AFTERNOON AND EVENING.

LMZ521-522-541>543-564-121715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1215 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...

A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN
CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY
THREAT IS OF DAMAGING WINDS.

WARM HUMID AIR OVER THE COOLER WATERS OF THE LAKE WILL CAUSE PATCHY FOG
FORMATION WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT
WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE
TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO
DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

TE
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 11, 7:30 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
730 PM CDT SAT JUN 11 2005

WIZ005-010-018-019-037-048>050-120400-
VILAS-ONEIDA-LINCOLN-LANGLADE-WAUPACA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...ANTIGO...OSHKOSH...
CHILTON AND TWO RIVERS
730 PM CDT SAT JUN 11 2005

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF
NORTH-CENTRAL AND EAST-CENTRAL WISCONSIN. THE FOLLOWING COUNTIES ARE NO
LONGER IN SEVERE THUNDERSTORM WATCH NUMBER 461...

VILAS...
ONEIDA...
LINCOLN...
LANGLADE...
WAUPACA...
WINNEBAGO...
CALUMET...
MANITOWOC...

WIZ011>013-020>022-031-038>040-073-074-120400-
FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-MENOMINEE-NORTHERN
OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-
INCLUDING CRANDON...CRIVITZ...STURGEON BAY...APPLETON...GREEN BAY AND
ALGOMA
730 PM CDT SAT JUN 11 2005

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR THE
FOLLOWING COUNTIES...

FOREST...
FLORENCE...
MARINETTE...
OCONTO...
MENOMINEE...
SHAWANO...
OUTAGAMIE...
BROWN...
KEWAUNEE...
DOOR...

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL REMAIN POSSIBLE IN THE
WATCH AREA THIS EVENING.

MG
WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 7:40 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT SAT JUN 11 2005

WIZ011-012-020-022-031-038>040-120400-
FOREST-FLORENCE-MENOMINEE-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-
INCLUDING CRANDON...STURGEON BAY...APPLETON...GREEN BAY AND ALGOMA
740 PM CDT SAT JUN 11 2005

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF NORTHEAST
WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN SEVERE THUNDERSTORM
WATCH NUMBER 461...

FOREST...
FLORENCE...
MENOMINEE...
SHAWANO...
OUTAGAMIE...
BROWN...
KEWAUNEE...
DOOR...

WIZ013-021-073-074-120400-
NORTHERN MARINETTE-SOUTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN OCONTO-
INCLUDING CRIVITZ
740 PM CDT SAT JUN 11 2005

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR THE
FOLLOWING COUNTIES...

OCONTO...
MARINETTE...

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL REMAIN POSSIBLE IN THE
WATCH AREA THIS EVENING.

MG
WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 8:01 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 70.

0642 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON LOST LAKE ROAD.

0652 PM     TSTM WND DMG     7 W AURORA              45.78N 88.24W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON COUNTY HIGHWAY U.

0719 PM     TSTM WND DMG     NIAGARA                 45.76N 88.00W
06/11/2005                   MARINETTE          WI   LAW ENFORCEMENT

            TREE ON POWER LINE.

0719 PM     TSTM WND DMG     GOODMAN                 45.63N 88.34W
06/11/2005                   MARINETTE          WI   LAW ENFORCEMENT

            POWER OUTAGE.

&&

MG
Special weather statement, Jun 11, 8:30 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT SAT JUN 11 2005

WIZ013-021-073-074-120145-
NORTHERN MARINETTE-SOUTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN OCONTO-
INCLUDING CRIVITZ
830 PM CDT SAT JUN 11 2005

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF NORTHEAST
WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN SEVERE THUNDERSTORM
WATCH NUMBER 461...

OCONTO...
MARINETTE...

THERE ARE CURRENTLY NO SEVERE WEATHER WATCHES FOR NORTHEAST OR NORTH
CENTRAL WISCONSIN.

KURIMSKI
WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 9:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     WHITE LAKE              45.16N 88.76W
06/11/2005                   LANGLADE           WI   TRAINED SPOTTER

            MORE THAN A DOZEN TREES BLOWN DOWN

0615 PM     TSTM WND DMG     2 W NEOPIT              44.98N 88.85W
06/11/2005                   MENOMINEE          WI   AIRPLANE PILOT

            FEW TREES BLOWN DOWN NEAR COUNTY M

0620 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   AIRPLANE PILOT

            COUPLE TREES BLOWN DOWN

0705 PM     TSTM WND DMG     BEAVER                  45.13N 88.01W
06/11/2005                   MARINETTE          WI   AIRPLANE PILOT

            TREE BRANCHES DOWN ALONG COUNTY ROAD X AND COUNTY ROAD P

&&

ECKBERG
Local storm report, Jun 11, 9:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     BABCOCK                 44.29N 90.13W
06/11/2005                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0410 PM     TSTM WND DMG     ARPIN                   44.54N 90.03W
06/11/2005                   WOOD               WI   LAW ENFORCEMENT

            TREES DOWN

0511 PM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0518 PM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0520 PM     TSTM WND GST     12 WSW HAZELHURST       45.72N 89.94W
06/11/2005  60 MPH           ONEIDA             WI   TRAINED SPOTTER

            SMALL TREES DOWN.

0522 PM     TSTM WND DMG     FREMONT                 44.26N 88.86W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0530 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
06/11/2005                   LANGLADE           WI   BROADCAST MEDIA

            TREES AND POWER LINES DOWN.

0532 PM     TSTM WND GST     HAZELHURST              45.79N 89.71W
06/11/2005  60 MPH           ONEIDA             WI   TRAINED SPOTTER

0537 PM     TSTM WND DMG     LAC DU FLAMBEAU         45.96N 89.88W
06/11/2005                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN.

0548 PM     TSTM WND DMG     WINCHESTER              46.21N 89.90W
06/11/2005                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN.

0549 PM     TSTM WND DMG     BOULDER JUNCTION        46.11N 89.63W
06/11/2005                   VILAS              WI   TRAINED SPOTTER

            TREES DOWN.

0554 PM     TSTM WND DMG     ARBOR VITAE             45.91N 89.65W
06/11/2005                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN.

0555 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
06/11/2005  62 MPH           WAUPACA            WI   AWOS

            54 KNOT GUST.

0610 PM     TSTM WND DMG     ASHWAUBENON             44.46N 88.08W
06/11/2005                   BROWN              WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

0610 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
06/11/2005                   BROWN              WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ON THE WEST SIDE OF
            THE CITY.

0615 PM     TSTM WND DMG     WHITE LAKE              45.16N 88.76W
06/11/2005                   LANGLADE           WI   TRAINED SPOTTER

            MORE THAN A DOZEN TREES BLOWN DOWN

0615 PM     TSTM WND DMG     2 W NEOPIT              44.98N 88.85W
06/11/2005                   MENOMINEE          WI   TRAINED SPOTTER

            FEW TREES BLOWN DOWN NEAR COUNTY M

0620 PM     TSTM WND DMG     CRANDON                 45.56N 88.90W
06/11/2005                   FOREST             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0620 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   TRAINED SPOTTER

            COUPLE TREES BLOWN DOWN

0625 PM     TSTM WND DMG     NEOPIT                  44.98N 88.81W
06/11/2005                   MENOMINEE          WI   LAW ENFORCEMENT

            TREE DOWN.

0627 PM     TSTM WND DMG     MOUNTAIN                45.18N 88.48W
06/11/2005                   OCONTO             WI   LAW ENFORCEMENT

            TREES DOWN.

0642 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 70.

0642 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON LOST LAKE ROAD.

0652 PM     TSTM WND DMG     7 W AURORA              45.78N 88.24W
06/11/2005                   FLORENCE           WI   LAW ENFORCEMENT

            TREES DOWN ON COUNTY HIGHWAY U.

0705 PM     TSTM WND DMG     BEAVER                  45.13N 88.01W
06/11/2005                   MARINETTE          WI   TRAINED SPOTTER

            TREE BRANCHES DOWN ALONG COUNTY ROAD X AND COUNTY ROAD P

0719 PM     TSTM WND DMG     NIAGARA                 45.76N 88.00W
06/11/2005                   MARINETTE          WI   LAW ENFORCEMENT

            TREE ON POWER LINE.

0719 PM     TSTM WND DMG     GOODMAN                 45.63N 88.34W
06/11/2005                   MARINETTE          WI   LAW ENFORCEMENT

            POWER OUTAGE.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:13 PM CDTSevere Thunderstorm WarningGRBOconto39 min
Jun 11, 7:22 PM CDTSevere Thunderstorm WarningGRBMarinette38 min
Jun 11, 9:21 PM CDTSevere Thunderstorm WarningGRBWood26 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.